C k -regularity for the ¯-equation on a piecewise smooth union of strictly pseudoconvex domains in n
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 4, p. 483-495
@article{ASNSP_1994_4_21_4_483_0,
     author = {Michel, Joachim and Perotti, Alessandro},
     title = {$C^k$-regularity for the $\bar{\partial }$-equation on a piecewise smooth union of strictly pseudoconvex domains in $\mathbb {C}^n$},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola normale superiore},
     volume = {Ser. 4, 21},
     number = {4},
     year = {1994},
     pages = {483-495},
     zbl = {0828.32004},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_1994_4_21_4_483_0}
}
Michel, Joachim; Perotti, Alessandro. $C^k$-regularity for the $\bar{\partial }$-equation on a piecewise smooth union of strictly pseudoconvex domains in $\mathbb {C}^n$. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Volume 21 (1994) no. 4, pp. 483-495. http://www.numdam.org/item/ASNSP_1994_4_21_4_483_0/

[1] L.A. Aĭzenberg - Sh.A. Dautov, Differential Forms Orthogonal to Holomorphic Functions or Forms and Their Properties. A.M.S. Providence RI, 1983. | MR 700397 | Zbl 0511.32002

[2] M. Jambon, L'équation différentielle de Cauchy-Riemann sur une domaine strictement pseudoconvexe. Solutions bornées. Enseign. Math. 18 (1972), 304-337. | MR 330512 | Zbl 0255.35075

[3] I. Lieb - R.M. Range, Lösungoperatoren für den Cauchy-Riemann-Komplex mit Ck-Abschätzungen. Math. Ann., 253 (1980), 145-164. | MR 597825 | Zbl 0441.32007

[4] J. Michel, Integralformeln in der komplexen Analysis. Bonn. Math. Schr. 133 (1981), 1-152. | MR 630297 | Zbl 0504.32002

[5] J. Michel, Beschränkte Integraloperatoren auf streng q-konvexem Gebieten in Cn. Journal Reine Angew. Math., 351 (1984), 192-215. | MR 749682 | Zbl 0578.32005

[6] J. Michel, Randregularitdt des ∂-Problems für stückweise streng pseudokonvexe Gebiete in Cn. Math. Ann. 280 (1988), 45-68. | Zbl 0617.32032

[7] J. Michel - A. Perotti, Ck-Regularity for the ∂-equation on Strictly Pseudoconvex Domains with Piecewise Smooth Boundaries. Math. Z. 203 (1990), 415-427. | Zbl 0673.32019

[8] C. Miranda, Istituzioni di Analisi Funzionale Lineare, vol. I. Unione Mat. Ital., Ed. Oderisi, Gubbio, 1978.

[9] M. Nacinovich, On Strict Levi q-Convexity and q-Concavity on Domains with Piecewise Smooth Boundaries. Math. Ann. 281 (1988), 459-482. | MR 954153 | Zbl 0628.32021

[10] A. Perotti, The equation ∂u = f on the intersection of pseudoconvex domains. Rend. Mat. Acc. Lincei 80 (1986), 495-500. | Zbl 0666.32017

[11] R.M. Range - Y.T. Siu, Uniform Estimates for the ∂-Equation on Domains with Piecewise Smooth Strictly Pseudoconvex Boundaries. Math. Ann. 206 (1973), 325-354. | Zbl 0248.32015

[12] R.T. Seeley, Extension of C∞-functions defined in a half space. Proc. Amer. Math. Soc. 15 (1964), 625-626. | Zbl 0127.28403

[13] G. Sorani - V. Villani, q-complete spaces and cohomology. Trans. Amer. Math. Soc. 125 (1966), 432-448. | MR 206335 | Zbl 0155.40203

[14] K. Peters, Solution operators for the ∂-equation on non-transversal intersections of strictly pseudoconvex domains. Math. Ann. 291 (1991), 617-641. | Zbl 0748.32010